Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Memphis, TN

May 4, 20214 counties in Mississippi

NWS Memphis, TN issued this special weather statement at May 4, 2021, 10:44 AM CDT for 4 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 10:44 AM CDT (15:44 UTC)
Expired
May 4, 2021, 11:30 AM CDT
In force
46 min
Issued by
NWS Memphis, TN

Counties Calhoun County, MS, Chickasaw County, MS, Lee County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 3.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

225 
WWUS84 KMEG 041544
SPSMEG

Special Weather Statement
National Weather Service Memphis TN
1044 AM CDT Tue May 4 2021
 
MSZ013>017-022>024-041630-
Itawamba MS-Lafayette MS-Pontotoc MS-Union MS-Monroe MS-Lee MS-
Calhoun MS-Chickasaw MS-
1044 AM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1130 AM CDT
FOR...

Southwestern Itawamba County in northeastern Mississippi...
Southeastern Lafayette County in northwestern Mississippi...
Pontotoc County in northeastern Mississippi...
Southeastern Union County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Calhoun County in northeastern Mississippi...
Chickasaw County in northeastern Mississippi...

At 1042 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Randolph, or 11
miles southwest of Pontotoc, moving northeast at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southwestern Itawamba...southeastern Lafayette...
Pontotoc...southeastern Union...northwestern Monroe...Lee...Calhoun
and Chickasaw Counties should monitor this storm closely.

LAT...LON 3419 8951 3419 8955 3453 8874 3451 8873
      3451 8859 3396 8834 3372 8935 3372 8951
TIME...MOT...LOC 1542Z 245DEG 46KT 3414 8915 

$$

SWB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at May 4, 6:56 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 4, 6:56 AM CDT, 3 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
656 AM CDT Tue May 4 2021

.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 426 AM CDT Tue May 4 2021/

DISCUSSION...

A busy night across northern portions of the Mid-South at this
hour. A line of severe thunderstorms, currently along the
Mississippi River, has begun to quickly accelerate and weaken
across west Tennessee. Instances of severe wind gusts are still
possible, but storm structure looks less impressive now. After
this area of storms moves east of the area, we should see a break
in convection through late morning.

The atmosphere is expected to recover through late morning as
temperatures climb to near 80F and dewpoints remain in the 70s.
The next round of storms will approach the region from the
southwest, as another shortwave lifts out of Texas. Instability
will surge to 3500 MLCAPE over north Mississippi and may creep
into west Tennessee as well. Latest Hi-Res Convective Allowing
Models (CAMs) show storms firing up near the Delta around noon
and lifting ENE across north Mississippi and portions of west
Tennessee. Bulk Shear will increase to 50 kts, SRH will approach
250 m2/s2, and LCLs will be quite low. The combination of all
three will support a healthy tornado risk as well as large hail
and damaging winds.

Storm mode may start as multi-cellular with embedded supercells
and then morph into a loosely organized QLCS or bow echo. All
modes of severe weather will be in play this afternoon and SPC's
outlined Enhanced Risk covers our area quite well. The threat will
diminish by late afternoon as storms push east of the area. A
cold front will then approach the area from the northwest around
sundown. A few showers and thunderstorms will form along the
front, but are not anticipated to be severe as upper level forcing
will be rather weak.

Behind the front, the Mid-South will see several a nice string of
nearly perfect weather days. Expect plenty of sunshine and low
humidity. Highs will only top out around 70F for both Wednesday
and Thursday. Low temperatures will be quite cool with readings in
the upper 40s and lower 50s. A reinforcing front will move
through the region Thursday night. With limited moisture in place
and weak forcing, just a low chance of rain was carried across
the north. Friday will feature abundant sunshine and highs in the
lower 70s once again.

Return flow will setup across the Mid-South on Saturday, as a
large surface low organizes to the lee of the Rockies. A warm
front is expected to lift north across the region and a few
showers or thunderstorms may accompany the front in the afternoon
and evening hours. A weak shortwave is expected to move through
the region on Sunday with a chance of scattered storms expected
across much of the region for Mother's Day.

Unsettled weather will remain over the Mid-South through early
next week as a series of shortwaves rotate through the region.

AC3

&&

.AVIATION...
12Z TAFs

Following passage of TSRA at TUP through midmorning, the atmosphere
will again become unstable and supportive of TSRA. Areas south and
east of MEM will be best positioned afternoon TSRA, as upstream
energy lifts out of the Arklatex, across north MS. Decided to
carry a brief TEMPO at MEM, given the majority of CAM output
places TSRA in the MEM VCNTY for a few hours. Surface cold front
will pass through MEM near sunset, with post frontal MVFR
prevailing, no threat of TSRA for the inbound arrival push.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 4, 5:51 AM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
551 AM CDT Tue May 4 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-051300-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
551 AM CDT Tue May 4 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Another round of severe thunderstorms is expected this afternoon,
mainly south of I-40. Damaging winds, large hail, and tornadoes
are all possible. See website for additional details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Tuesday afternoon.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

AC3

In the hours before

Local storm report, May 4, 7:16 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
716 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             GADSDEN                 35.78N  88.98W
05/04/2021  E0.75 INCH       CROCKETT           TN   PUBLIC

            PENNY SIZE HAIL FELL FOR 5 MINUTES.

&&

CORRECTED EVENT...REMARKS

MJ
Local storm report, May 4, 7:48 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
748 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             JONESBORO               35.82N  90.69W
05/04/2021  E0.75 INCH       CRAIGHEAD          AR   BROADCAST MEDIA

            PENNY SIZE HAIL REPORTED IN THE JONESBORO AREA.

0120 AM     HAIL             PEACH ORCHARD           36.28N  90.66W
05/04/2021  E0.88 INCH       CLAY               AR   SOCIAL MEDIA

0200 AM     TSTM WND GST     2 ENE WALDENBURG        35.57N  90.90W
05/04/2021  M69 MPH          POINSETT           AR   PUBLIC

0204 AM     TSTM WND GST     2 ENE JONESBORO         35.83N  90.65W
05/04/2021  M61 MPH          CRAIGHEAD          AR   ASOS

            MEASURED BY ASOS AT JONESBORO MUNICIPAL AIRPORT

0210 AM     TSTM WND DMG     CORNING                 36.41N  90.59W
05/04/2021                   CLAY               AR   SOCIAL MEDIA

            SIDING TORE OFF OF HOME. NUMEROUS TREES DOWN.

0211 AM     TSTM WND DMG     5 N PARAGOULD           36.13N  90.51W
05/04/2021                   GREENE             AR   FIRE DEPT/RESCUE

            SEVERAL TREES ON HIGHWAY 34 EAST

0211 AM     TSTM WND DMG     5 N PARAGOULD           36.13N  90.51W
05/04/2021                   GREENE             AR   FIRE DEPT/RESCUE

            TREE DOWN ON CAR

0215 AM     TSTM WND DMG     2 E HARRISBURG          35.56N  90.68W
05/04/2021                   POINSETT           AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON HIGHWAY 14 NEAR DAWSON
            ROAD.

0215 AM     TSTM WND DMG     1 S PARAGOULD           36.04N  90.51W
05/04/2021                   GREENE             AR   FIRE DEPT/RESCUE

            REPORT OF MOBILE HOME DESTROYED. UNKNOWN INJURIES.

0215 AM     TSTM WND DMG     OAK GROVE HEIGHTS       36.13N  90.52W
05/04/2021                   GREENE             AR   SOCIAL MEDIA

            LARGE TREE DOWN

0230 AM     TSTM WND DMG     1 W TRUMANN             35.67N  90.54W
05/04/2021                   POINSETT           AR   LAW ENFORCEMENT

            A FEW HOMES DAMAGED ON HIGHWAY 69 WEST OF TRUMANN. TREE
            DAMAGE AND A FEW SIGNS BLOWN DOWN AS WELL.

0235 AM     HAIL             MONETTE                 35.89N  90.34W
05/04/2021  E1.00 INCH       CRAIGHEAD          AR   SOCIAL MEDIA

0238 AM     TSTM WND GST     2 NE SENATH             36.16N  90.13W
05/04/2021  M75 MPH          DUNKLIN            MO   MESONET

            MESONET STATION AT THE SENATH-SOUTH DUNKLIN RESEARCH
            FARM.

0240 AM     TSTM WND DMG     BRAGG CITY              36.27N  89.91W
05/04/2021                   PEMISCOT           MO   PUBLIC

            POWER LINES DOWN IN BRAGG CITY.

0245 AM     TSTM WND GST     5 ESE HOLCOMB           36.37N  89.94W
05/04/2021  M61 MPH          PEMISCOT           MO   PUBLIC

            CWOP REPORT.

0250 AM     TSTM WND DMG     KENNETT                 36.24N  90.05W
05/04/2021                   DUNKLIN            MO   BROADCAST MEDIA

            TREES DOWN IN KENNETT.

0255 AM     TSTM WND GST     1 SE KENNETT            36.23N  90.04W
05/04/2021  M63 MPH          DUNKLIN            MO   AWOS

0305 AM     TSTM WND DMG     TIPTONVILLE             36.38N  89.47W
05/04/2021                   LAKE               TN   BROADCAST MEDIA

            POWER POLE SNAPPED.

0325 AM     TSTM WND DMG     5 S CLAYTON             36.40N  89.25W
05/04/2021                   OBION              TN   BROADCAST MEDIA

            ROOF BLOWN OFF HOME ON SHAWTOWN RD.

0330 AM     TSTM WND DMG     2 NE UNION CITY         36.45N  89.02W
05/04/2021                   OBION              TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG US 51 AT BETHLEHEM RD.
            ROAD CURRENTLY CLOSED.

0340 AM     TSTM WND DMG     4 NNW KENTON            36.25N  89.04W
05/04/2021                   OBION              TN   AMATEUR RADIO

            TREES AND POWERLINES DOWN AT HIGHWAY 45 AND EAST UNION
            GROVE RD.

0347 AM     TSTM WND GST     5 W SHARON              36.24N  88.91W
05/04/2021  E60 MPH          WEAKLEY            TN   TRAINED SPOTTER

0420 AM     TSTM WND DMG     PARIS                   36.30N  88.31W
05/04/2021                   HENRY              TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN.

0420 AM     HAIL             GADSDEN                 35.78N  88.98W
05/04/2021  E0.75 INCH       CROCKETT           TN   PUBLIC

            PENNY SIZE HAIL FELL FOR 5 MINUTES.

0430 AM     TSTM WND DMG     7 NNE BIG SANDY         36.32N  88.02W
05/04/2021                   BENTON             TN   EMERGENCY MNGR

            MOBILE HOME OVERTURNED AT STOCKDALE CIRCLE AND LICK
            CREEK RD. NUMEROUS TREES DOWN AND POWER OUTAGES IN THE
            AREA.

0440 AM     TSTM WND DMG     6 NNE HUNTINGDON        36.08N  88.38W
05/04/2021                   CARROLL            TN   FIRE DEPT/RESCUE

            TREE DOWN ON DILLAHUNTY RD.

0515 AM     TSTM WND DMG     5 NNW PARSONS           35.72N  88.17W
05/04/2021                   DECATUR            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON EVANSTOWN RD NORTH OF
            PARSONS.

&&

MJ
Special weather statement, May 4, 9:44 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Memphis TN
944 AM CDT Tue May 4 2021

MSZ017-023-024-041530-
Itawamba MS-Monroe MS-Chickasaw MS-
944 AM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1030 AM CDT
FOR...

Southern Itawamba County in northeastern Mississippi...
Monroe County in northeastern Mississippi...
East central Chickasaw County in northeastern Mississippi...

At 943 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Pala Alto, or 9 miles northwest of West Point,
moving east at 25 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southern Itawamba...Monroe and east central Chickasaw
Counties should monitor this storm closely.

LAT...LON 3367 8849 3367 8850 3368 8850 3368 8872
      3381 8872 3381 8877 3399 8884 3409 8859
      3409 8855 3411 8854 3425 8819 3375 8825
      3374 8833 3370 8835 3368 8838 3369 8839
      3367 8842 3366 8849
TIME...MOT...LOC 1443Z 249DEG 20KT 3368 8878

SWB
Special weather statement, May 4, 9:48 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Memphis TN
948 AM CDT Tue May 4 2021

MSZ013>015-021>023-041545-
Lafayette MS-Pontotoc MS-Union MS-Calhoun MS-Yalobusha MS-
Chickasaw MS-
948 AM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CDT
FOR...

Southeastern Lafayette County in northwestern Mississippi...
Western Pontotoc County in northeastern Mississippi...
Southwestern Union County in northeastern Mississippi...
Calhoun County in northeastern Mississippi...
Yalobusha County in northwestern Mississippi...
Northwestern Chickasaw County in northeastern Mississippi...

At 948 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Gore Springs, or 10
miles east of Grenada, moving east at 25 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southeastern Lafayette...western Pontotoc...southwestern
Union...Calhoun...Yalobusha and northwestern Chickasaw Counties
should monitor this storm closely.

LAT...LON 3387 8951 3387 8977 3390 8977 3401 8993
      3403 8993 3447 8921 3394 8886 3373 8951
TIME...MOT...LOC 1448Z 249DEG 20KT 3379 8962

SWB
Local storm report, May 4, 10:29 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     3 E SENATH              36.13N  90.11W
05/04/2021                   DUNKLIN            MO   SOCIAL MEDIA

            STORAGE SHED DAMAGED.

&&

WOODALL
Special weather statement, May 4, 10:44 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Memphis TN
1044 AM CDT Tue May 4 2021

MSZ013>017-022>024-041630-
Itawamba MS-Lafayette MS-Pontotoc MS-Union MS-Monroe MS-Lee MS-
Calhoun MS-Chickasaw MS-
1044 AM CDT Tue May 4 2021

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1130 AM CDT
FOR...

Southwestern Itawamba County in northeastern Mississippi...
Southeastern Lafayette County in northwestern Mississippi...
Pontotoc County in northeastern Mississippi...
Southeastern Union County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Calhoun County in northeastern Mississippi...
Chickasaw County in northeastern Mississippi...

At 1042 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Randolph, or 11
miles southwest of Pontotoc, moving northeast at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southwestern Itawamba...southeastern Lafayette...
Pontotoc...southeastern Union...northwestern Monroe...Lee...Calhoun
and Chickasaw Counties should monitor this storm closely.

LAT...LON 3419 8951 3419 8955 3453 8874 3451 8873
      3451 8859 3396 8834 3372 8935 3372 8951
TIME...MOT...LOC 1542Z 245DEG 46KT 3414 8915

SWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 4:47 AM CDTAreal Flood AdvisoryMEGDeSoto73 min
May 4, 7:15 AM CDTSpecial Weather StatementMEGMonroe30 min
May 4, 9:44 AM CDTSpecial Weather StatementMEGMonroe46 min
May 4, 9:48 AM CDTSpecial Weather StatementMEGCalhoun, Chickasaw, Yalobusha57 min
May 4, 10:52 AM CDTSpecial Weather StatementMEGMonroe23 min
May 4, 11:44 AM CDTSpecial Weather StatementMEGChickasaw31 min
May 4, 12:24 PM CDTSpecial Weather StatementMEGChickasaw, Monroe36 min
May 4, 12:36 PM CDTSpecial Weather StatementMEGPanola, Tate24 min
May 4, 1:06 PM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate24 min
May 4, 1:27 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union33 min
May 4, 1:53 PM CDTSpecial Weather StatementMEGTallahatchie, Yalobusha37 min
May 4, 2:02 PM CDTSpecial Weather StatementMEGBenton, Union28 min
May 4, 2:23 PM CDTSpecial Weather StatementMEGCalhoun, Lafayette, Union, Yalobusha22 min
May 4, 2:25 PM CDTAreal Flood AdvisoryMEGYalobusha3 hr
May 4, 2:30 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah30 min
May 4, 2:37 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union26 min
May 4, 2:54 PM CDTAreal Flood AdvisoryMEGLafayette3 hr
May 4, 2:58 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw47 min
May 4, 3:00 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah19 min
May 4, 3:02 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union16 min
May 4, 3:17 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee28 min
May 4, 3:33 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe57 min
May 4, 3:58 PM CDTAreal Flood AdvisoryMEGLee3 hr
May 4, 4:10 PM CDTSpecial Weather StatementMEGDeSoto35 min
May 4, 2:34 AM CDTSevere Thunderstorm WarningMEGTipton41 min
May 4, 2:59 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion46 min
May 4, 3:10 AM CDTSpecial Weather StatementMEGShelby, Tipton35 min
May 4, 3:28 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Obion, Weakley47 min
May 4, 3:46 AM CDTSpecial Weather StatementMEGCrockett44 min
May 4, 3:54 AM CDTSpecial Weather StatementMEGFayette, Haywood, Shelby, Tipton51 min
May 4, 4:10 AM CDTSpecial Weather StatementMEGHenry35 min
May 4, 4:18 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley27 min
May 4, 4:20 AM CDTSpecial Weather StatementMEGGibson25 min
May 4, 4:43 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson, Henry47 min
May 4, 11:40 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale7 days
May 4, 5:28 PM CDTSpecial Weather StatementMEGHenry32 min
May 4, 5:43 PM CDTAreal Flood AdvisoryMEGShelby3 hr
May 4, 6:29 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton46 min
May 4, 6:56 PM CDTSpecial Weather StatementMEGLake34 min
May 4, 12:38 AM CDTSevere Thunderstorm WarningMEGClay, Greene52 min
May 4, 1:30 AM CDTSevere Thunderstorm WarningMEGClay, Greene45 min
May 4, 1:46 AM CDTFlash Flood WarningMEGClay, Greene3 hr
May 4, 1:48 AM CDTSpecial Weather StatementMEGCraighead, Poinsett27 min
May 4, 1:57 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Poinsett48 min
May 4, 2:08 AM CDTSevere Thunderstorm WarningMEGClay, Greene52 min
May 4, 2:25 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Mississippi50 min
May 4, 2:58 AM CDTAreal Flood AdvisoryMEGClay2 hr
May 4, 11:37 AM CDTRiver Flood WarningMEGClay, Greene47 hr
May 4, 5:03 PM CDTSpecial Weather StatementMEGCraighead, Greene27 min
May 4, 5:29 PM CDTSpecial Weather StatementMEGCraighead, Greene, Poinsett31 min
May 4, 5:56 PM CDTSpecial Weather StatementMEGCraighead, Greene, Poinsett34 min
May 4, 6:20 PM CDTSpecial Weather StatementMEGCross40 min
May 4, 6:25 PM CDTSpecial Weather StatementMEGMississippi35 min
May 4, 12:45 AM CDTSpecial Weather StatementMEGDunklin, Pemiscot30 min
May 4, 1:34 AM CDTSevere Thunderstorm WarningMEGDunklin, Pemiscot41 min

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.